A method for obtaining lower bounds on the complexity of
Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1033-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_5_a0,
author = {A. E. Andreev},
title = {A method for obtaining lower bounds on the complexity of},
journal = {Doklady Akademii Nauk},
pages = {1033--1037},
year = {1985},
volume = {282},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a0/}
}
A. E. Andreev. A method for obtaining lower bounds on the complexity of. Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1033-1037. http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a0/